Lemsip Max All in One Liquid 160ml

Lemsip Max All in One Liquid 160ml

Lemsip Max All in One Liquid 160ml

£4.55 Save: £1.56 RRP: £6.11

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Lemsip
Code: 3397023
Weight: 230g (includes packaging)

Description

Lemsip Max All in One Liquid is used for the relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty cough.

Directions

Never give more medicine than shown in the table. For oral use.

Shake the bottle for at least 10 seconds before use.

Adults (16 years and over):

Fill the measure cup with 10 - 20ml  for each dose. Take one 20ml dose up to 4 times per day.

Always use the measuring cup supplied with the pack. Do not overfill the measuring cup.

Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it.

Rinse the measure cup after use.

Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.

Do not give to children under 16 years of age.

Warnings

This product contains a decongestant. Do not take with other products for the relief of colds, flu or congestion.
DO NOT TAKE IF: you are pregnant, if you are allergic to any of the ingredients, if you have overactive thyroid or you are taking or have taken MAOI'S (antidepressants) within 14 days.

KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to doctor at once if you take too much of this medicine, even if you feel well.

Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.

Do not give to children under 16 years of age.

Ingredients

Active Ingredients: Each 20ml dose of Oral Solution contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg.

Also includes Sorbitol E420, Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol.

You may also like